# SDR SWIA201540628

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Undertorqued
- Location: Control Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS AN AILERON CLICK WHEN MOVING THE CAPTAIN`S YOKE THROUGH FULL RANGE OF TRAVEL, TORQUED PILOT CONTROL COLUMN FORWARD NUT IAW REO.
